††††††††††††††††††††††††††††

††††††††††††††† Richard Hind††† webpage

 

Address: Department of Mathematics, University of Notre Dame, Notre Dame, IN

Email: mailto:hind.1@nd.edu

 

Curriculum Vitae

 

Linear algebra and differential equations, Math 20580, Fall 2013.

 

Second Illinois-Indiana Symplectic Geometry Conference

 

Department of Mathematics, Notre Dame

 

††††††† Publications and Preprints

Filling by holomorphic disks with weakly pseudoconvex boundary conditions, Geom. Funct. Anal., 7(1997), 462-495.

Holomorphic filling of RP^3, Commun. Comtemp. Math., 3(2000), 349-363.

Symplectic geometry and the uniqueness of Grauert tubes, (with D. Burns), Geom. Funct. Anal., 11(2001), 1-10.

Antiholomorphic involutions on Stein manifolds, Intern. J. of Math., 14(2003), 479-487.

The geometry of Grauert tubes and complexifications of symmetric spaces, (with D. Burns and S. Halverscheid), Duke Math. J., 118(2003), 465-491.

Stein fillings of Lens spaces, Commun. Comtemp. Math., 5(2003), 967-982.

Lagrangian spheres in S^2 x S^2, Geom. Funct. Anal., 14(2004), 303-318.

Symplectic rigidity for Anosov hypersurfaces,(with D. Burns), J. Ergodic Theory and Dynamical Systems, 26(2006), 1399-1416.

Symplectic hypersurfaces in CP^3, Proc. of the Amer. Math. Soc., 134(2006), 1205-1211.

Lagrangian spheres in Stein surfaces, Asian J. Math., 16(2012), 1-36.

Isotopies of high genus Lagrangian surfaces, (with A. Ivrii), preprint.

Contact homology and Lens spaces (with M. Schwarz), preprint.

Symplectic capacities of domains in Euclidean space, International Math. Research Notices, 2006.

Cubulations of symplectic 4-manifolds, preprint.

Ruled 4-manifolds and isotopies of symplectic surfaces, (with A. Ivrii), Math Zeit., 265(2010), 639-652.

Existence and stability of foliations by J-holomorphic spheres, (with J. von Bergmann), Ann. Global Anal. Geom., 37(2010), 413-427.

New obstructions to symplectic embeddings, (with E. Kerman), to appear in Invent. Math.

Symplectic embedding of ellipsoids in dimension greater than four, (with O. Buse), Geom. and Top., 15(2011), 2091-2110.

Ellipsoid embeddings and symplectic packing stability, (with O. Buse), Compos. Math., 149(2013), 889-902.

On non-pure forms on almost-complex manifolds, (with C. Medori and A. Tomassini), to appear in Proc. of the Amer. Math. Soc.

Embeddings of polydisks, (with S. Lisi), to appear in Selecta Math.

Symplectic folding and non-isotopic polydisks, Alg. and Geom. Top, 13(2013), 2171-2192.

Symplectomorphism groups of non-compact manifolds, orbifold balls, and a space of Lagrangians, (with M. Pinsonnault and W. Wu), to appear in J. Symp. Geom.

Symplectic isotopy classes of ellipsoids and polydisks in dimension greater than four, preprint.

On taming and compatible symplectic forms, (with C. Medori and A. Tomassini), preprint.

Packing stability for symplectic 4-manifolds, (with O. Buse and E. Opshtein), preprint.